# SDR EISA98100

- Difficulty date: April 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N977ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47329
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 965
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF CPCP WORKCARD, FOUND AFT CARGO PIT CORROSION AROUND NUTPLATE ON FLOORBEAM FS 965 RIGHT-HAND SIDE.  FABRICATED AND INSTALLED REPAIR DOUBLER PER SRM 53-05, FIGURE 20 AND 51-30-2.  TT:  66,670:41 HOURS.  TC:  61,562. (X)
